MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET
Model Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that protector p53 leaked on 25 occasions.The following information was provided by the initial reporter: leakage between protector and vial.No patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or physicals samples that display the reported issue were provided for investigation.A device history was performed and found no no-conformances related to the reported issue during production of batch 1704009.Four retained samples of the same lot were used for additional evaluation.The protectors were successfully connected to the vials, ensuring they fit properly.The product was evaluated and no damage or defects were observed.Functional testing was performed on the samples, no leak between the protector and vial was identified.Product undergoes visual and functional testing throughout manufacturing, including leakage testing and verification that altricial dimensions are within specification.Results were reviewed for lot 1704009 and no issues related to the reported event were found.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.The protector must be attached completely vertical to the vial during assembly.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.

Brand Name
PROTECTOR P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10841542
Report Number3003152976-2020-00506
Device Sequence Number19646746
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number515107
Device Catalogue Number515107
Device Lot Number1704009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date11/15/2020
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1